Efficient approximation of product distributions

Guy Even*, Oded Goldreich, Michael Luby, Noam Nisan, Boban Veličković

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

54 Scopus citations


We describe efficient constructions of small probability spaces that approximate the joint distribution of general random variables. Previous work on efficient constructions concentrate on approximations of the joint distribution for the special case of identical, uniformly distributed random variables.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalRandom Structures and Algorithms
Issue number1
StatePublished - Aug 1998


Dive into the research topics of 'Efficient approximation of product distributions'. Together they form a unique fingerprint.

Cite this